Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 11, 2008, 7:13 PM EDT for Jefferson County, Madison County, Florida; Brooks County, Colquitt County, Thomas County, Georgia. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2008, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 11, 2008, 8:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Jefferson County, FL, Madison County, FL, Brooks County, GA, Colquitt County, GA, Thomas County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:14 PM EDT | TSTM WND DMG | 6 Nw Quitman, GA | NUMEROUS TREES AND POWERLINES DOWN ACROSS THE WESTERN AND NORTHWESTERN PORTIONS OF THE COUNTY. |
| Jun 11, 7:38 PM EDT | TSTM WND DMG | Pavo, GA | SEVERAL TREES DOWN IN PAVO AND NEW HOPE. |
| Jun 11, 7:50 PM EDT | TSTM WND DMG | 12 Sw Moultrie, GA | NUMEROUS TREES AND POWERLINES DOWNED ACROSS THE SOUTHWESTERN PORTION OF COLQUITT COUNTY. |
| Jun 11, 7:55 PM EDT | TSTM WND DMG | 3 E Thomasville, GA | NUMEROUS TREES DOWN ACROSS THE EASTERN HALF OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1800 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 112314
SVRTAE
FLC065-079-GAC027-071-275-120000-
/O.NEW.KTAE.SV.W.0113.080611T2313Z-080612T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
713 PM EDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN FLORIDA...
NORTHWESTERN MADISON COUNTY IN FLORIDA...
BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
THIS INCLUDES THE CITY OF QUITMAN...
SOUTHEASTERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
EASTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 800 PM EDT
* AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
COOLIDGE TO 7 MILES EAST OF PAVO TO QUITMAN...AND MOVING WEST AT
16 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PAVO BY 730 PM EDT...
COOLIDGE BY 740 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3099 8351 3081 8344 3074 8348 3069 8343
3067 8339 3055 8333 3042 8375 3085 8394
3104 8401 3114 8361
TIME...MOT...LOC 2313Z 068DEG 14KT 3107 8377 3096 8363
3072 8353
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:00 PM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 11, 3:00 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT WED JUN 11 2008 .SYNOPSIS... AT 230 PM EDT...IT WAS PARTLY TO MOSTLY SUNNY ACROSS LOCAL AREA. RADAR SHOWED SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ALONG SEA BREEZE AND UNDER H5 TROUGH (SEE BELOW) AND SLOWLY SPREADING NORTH ACROSS FL PANHANDLE AND BIG BEND. SOME OF THESE STORMS MAY BE PRODUCING SMALL HAIL AND WINDS UP TO 40 MPH. TEMPS 88-91 DEGREES... DEW POINTS MID 60S MOST SITES TO AROUND 70 PANHANDLE COAST. WINDS GENERALLY SLY 5-10 MPH. AT UPPER LEVELS... LOOKING AT THE BIG PIX...DEEP TROUGH ACROSS WRN CONUS WITH STRONG LOW OVER NRN ROCKIES...SHORTWAVE ROTATING AROUND LOW IN WY/CO AND 75KT H5 JET AT LEADING EDGE OF TROUGH MOVING AROUND BASE. SHORTWAVE WILL MOVE NEWD INTO PLAINS LATER TODAY GENERATING SEVERE WX ACROSS PLAINS INTO MO VALLEY. DOWNSTREAM WE HAVE A RIDGE OVER CENTRAL CONUS AND TROUGH OVER ERN CANADA. UPPER LOW TO MOVE INTO NRN PLAINS BY EVENING AND WRN UPPER TROUGH TO RACE EWD AND BREAK DOWN RIDGE NEXT FEW DAYS AS IT AMPLIFIES ALONG E COAST BY LATE WEEKEND KEEPING UPPER DYNAMICS/DEEPER LYR MOISTURE INVCNTY OF SE CONUS. IN ITS WAKE...DRIER AIR WILL FINALLY FILTER IN. CLOSER TO HOME...WEAK TUTT LOW WITH -9C H5 TEMP JUST OFF KJAX AND WEAK H5 TROUGH OVERHEAD SURROUNDED BY HIGHS OVER WRN GULF AND WRN ATLC. POSITION OF TUTT LOW PROVIDING NE FLOW ALOFT. RUC80 AND SATELLITE SHOW A MYRIAD OF VORT MAXES ROTATING AROUND LOW AND ABUNDANT DEEP LYR MOISTURE ASSOCD WITH LOW WILL CONTINUE TO SPREAD NWD OVER CWA LATER TODAY AND SERVE AS FOCUS FOR STORMS. THIS EVIDENT ON LATEST RUC PLOTS. THROUGH FRIDAY...UPPER LOW WILL DRIFT SLOWLY FURTHER OFFSHORE AND THEN SINK SE NEXT FEW DAYS WITH H5 TROUGH FROM CWA TO BAHAMAS WILL LINGER UNTIL FRIDAY NIGHT WHEN DEPARTING LOW AND TROUGH IS REPLACED BY STRONG RIDGE BUILDING DOWN ERN SEABOARD. AT LOWER LEVELS... LOOKING AT THE BIG PIX...LOW UNDER WRN TROF ACROSS NEB/SD WILL MOVE NEWD TO MN/ND/SD BORDER BY THIS EVENING. ASSOCD FRONT EXTENDING SWD ACROSS NEB/KS WILL BE FOCUS OF MAIN CONUS WEATHER TODAY. CLOSER TO HOME...LITTLE CHANGE IN PERSISTENT PATTERN. WEAK HIGH OVER WRN ATLC WITH RIDGE EXTENDING SWWD TO OVER NE GULF REGION. JUST NORTH OF HIGH...WEAK AND WEAKENING QSTNRY FRONT FROM LOW JUST OFF CAROLINA COAST SWWD TO ACROSS SCNTRL GA AND ALA SERVING AS LOW LEVEL FOCUS FOR STORMS. ANOTHER MESOLOW OVER NCNTRL FLA. ALL THIS TRANSLATES TO LOW LEVEL CONVERGENT FLOW OVER CWA. EVENTUALLY... ANOTHER HIGH PRESSURE RIDGE BUILDS DOWN ERN SEABOARD WASHING OUT FRONT. && .SHORT TERM...THIS EVENING THROUGH SATURDAY TONIGHT...ALTHOUGH ENVIRONMENT A LITTLE LESS CONDUCIVE TO STRONG TO SEVERE WX THAN YESTERDAY...STRONG TO POSSIBLY SEVERE STORMS REMAIN IN FORECAST INTO LATE EVENING...ESPECIALLY IF EAST COAST SEABREEZE HOLDS TOGETHER. WILL ADD A THIS EVENING GROUP TO DIFFERENTIATE BETWEEN EVENING AND REST OF TONIGHT. WITH LINGERING MOISTURE AND LIGHT WINDS...WILL ADD PATCHY FOG...MAINLY SE THIRD OF CWA. MILD TEMPS WITH LOWS IN LOW 70S INLAND TO MID 70S COAST. THURSDAY...WE MAY STILL BE DISTURBED WITH PLENTY OF DEEP LAYER MOISTURE FROM THE TUTT LOW STILL CLOSE ENOUGH TO THE REGION...WITH THE 1000-700 MB FLOW EXPECTED TO BE VERY WEAK ONCE AGAIN...WILL BLEND TYPE 4 POPS (LIGHT SW FLOW) WITH THE MAV. EXPECT LIKELY POPS EVERYWHERE. TEMPERATURES WILL MODERATE TO NEAR CLIMO...WITH INLAND HIGHS AROUND 90. PATCHY FOG AGAIN POSSIBLE AT NIGHT. FRIDAY...LIGHT SE STEERING FLOW PERSISTS. MID SCT (SCNTRL GA) POPS TO LIKELY POPS (FL COAST). TEMPS UPPER 80S TO AROUND 90. SATURDAY...AS RIDGE BUILDS DOWN ERN SEABOARD...STEERING FLOW SHIFTS TO LIGHT E/NE. HI SCT TO LOW LIKELY POPS. WITH BACKING WINDS...MAX TEMPS DROP TO MID-UPPER 80S. .LONG TERM...(SATURDAY NIGHT TO WEDNESDAY)...MODELS FORECAST THE UPPER RIDGE ACROSS THE SOUTHEAST U.S TO BREAK DOWN OVER REST OF THE WEEKEND AS A THROUGH SWINGS TO THE EAST COAST. THE TROUGH IS FORECAST TO AMPLIFY DOWN THE EASTERN SEABOARD EARLY NEXT WEEK WITH DRIER AIR FILTERING IN THE CWA FROM THE NORTH. THIS MAY BE A BIT OVERDONE CONSIDERING THE TIME OF THE YEAR. POPS OVER THE WEEKEND WILL BE AT OR ABOVE CLIMO (50% TO 60%) AND WILL TRIM BACK TO THE LOWER/MID CHANCE CATEGORY FOR EARLY NEXT WEEK. EXPECT TEMPERATURES TO BE AT NORMAL LEVELS. .AVIATION...DEEP MOIST CONVECTION HAS ALREADY BEGUN TO SPREAD INTO THE COASTAL COUNTIES OF THE FL PANHANDLE AND BIG BEND AT MIDDAY, AND WILL CONTINUE TO ADVANCE SLOWLY NORTHWARD THIS AFTERNOON AND EARLY EVENING. HAVE TEMPO GROUPS FOR MVFR CIGS/IFR VSBYS IN HEAVIER TSRA ALONG WITH GUSTY WINDS AOA 30 KTS WITH THE EXCEPTION OF KPFN. AFTER THE CONVECTION DISSIPATES THIS EVENING, EXPECT SCATTERED MID/HIGH CLOUDS. LIGHT WINDS AND AMPLE LOW LEVEL MOISTURE WILL LEAD TO THE DEVELOPMENT OF MVFR VSBYS IN FOG FOR KTLH AND KABY BY DAYBREAK THURSDAY. AT KVLD, HAVE VSBYS DETERIORATING AROUND 06Z TO MVFR, WITH A TEMPO GROUP FOR IFR VSBYS/VLIFR CIGS BETWEEN 09Z AND 13Z. AFTER THE FOG AND LOW CLOUDS DISSIPATE THURSDAY MORNING, EXPECT SCATTERED CU BETWEEN 2 AND 3K FT, ALONG WITH LIGHT SELY WINDS. && .MARINE...THE PRESSURE GRADIENT WILL REMAIN VERY WEAK OVER THE NEXT SEVERAL DAYS...KEEPING WINDS AND SEAS LIGHT OVER THE COASTAL WATERS OUTSIDE OF ANY LOCAL ENHANCEMENTS IN SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER...AMPLE LOW LEVEL MOISTURE WILL PRECLUDE RED FLAG CONDITIONS FOR THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 70 89 70 90 / 30 60 30 60 PANAMA CITY 76 89 76 89 / 20 50 20 60 DOTHAN 72 90 71 90 / 30 60 30 50 ALBANY 73 92 70 91 / 40 60 30 50 VALDOSTA 70 90 69 91 / 40 60 30 50 CROSS CITY 71 90 72 90 / 30 60 20 60 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && PUBLIC/MARINE...BLOCK AVIATION/FIRE WX...JAMSKI LONG TERM...GOULD
Hazardous weather outlook, Jun 11, 5:11 AM EDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 511 AM EDT WED JUN 11 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-121000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 511 AM EDT WED JUN 11 2008 /411 AM CDT WED JUN 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM TO OUR EAST...A TROUGH OF LOW PRESSURE TO OUR WEST...AND THE SEA BREEZE...WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. SOME OF THESE STORMS COULD BE STRONG THIS AFTERNOON...WITH THE POSSIBILITY OF GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. THESE STORMS MAY LINGER INTO THE EVENING HOURS...BEFORE ENDING OVER MOST AREAS BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... AFTER A PROLONGED STRETCH OF VERY HOT AND DRY WEATHER TO BEGIN THE MONTH OF JUNE...MORE UNSETTLED CONDITIONS WILL BE THE RULE FOR THE NEXT SEVERAL DAYS WITH GOOD CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. THESE SHOWERS AND STORMS WILL ALSO BRING MORE SEASONABLE TEMPERATURES TO THE AREA...WITH HIGHS DROPPING BACK TO THE UPPER 80S TO LOWER 90S. .SPOTTER INFORMATION STATEMENT... WIDESPREAD ACTIVATION IS NOT ANTICIPATED TODAY...BUT SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...STRONG WIND GUSTS...AND HIGH RAINFALL AMOUNTS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 17-GOULD
In the hours before
Special weather statement, Jun 11, 6:01 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 601 PM EDT WED JUN 11 2008 ALZ065-112245- COFFEE- 501 PM CDT WED JUN 11 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN COFFEE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 545 PM CDT AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ENTERPRISE...MOVING NORTHEAST AT 4 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 11, 6:19 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 619 PM EDT WED JUN 11 2008 GAZ120-112300- QUITMAN- 619 PM EDT WED JUN 11 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR QUITMAN COUNTY IN SOUTHWEST GEORGIA... * UNTIL 700 PM EDT AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GEORGETOWN...MOVING NORTH AT 3 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 11, 6:39 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 639 PM EDT WED JUN 11 2008 ALZ065-066-112345- COFFEE-DALE- 539 PM CDT WED JUN 11 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 645 PM CDT AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT RUCKER...MOVING NORTHWEST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR NEW BROCKTON MOVING NORTHWEST AROUND 10 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Special weather statement, Jun 11, 6:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 644 PM EDT WED JUN 11 2008 GAZ122>125-144>146-112330- BAKER-CALHOUN-COLQUITT-DOUGHERTY-MITCHELL-RANDOLPH-TERRELL- 644 PM EDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN... COLQUITT...DOUGHERTY...MITCHELL...RANDOLPH AND TERRELL COUNTIES... * UNTIL 730 PM EDT AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CUTHBERT TO 9 MILES SOUTH OF DAWSON TO 8 MILES EAST OF LEARY TO 8 MILES NORTHEAST OF PELHAM...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF CUTHBERT TO 9 MILES SOUTH OF DAWSON TO 11 MILES NORTH OF NEWTON TO 8 MILES NORTHEAST OF PELHAM...MOVING SOUTHWEST AT 25 MPH. THESE STORMS WILL BE NEAR... CAMILLA BY 650 PM EDT. CUTHBERT BY 655 PM EDT. PELHAM BY 700 PM EDT. MORGAN BY 705 PM EDT. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Jun 11, 6:57 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 657 PM EDT WED JUN 11 2008 FLZ019-120000- MADISON- 657 PM EDT WED JUN 11 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MADISON COUNTY IN NORTH FLORIDA... * UNTIL 800 PM EDT AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF QUITMAN TO SUWANNEE RIVER STATE PARK...MOVING SOUTHWEST AT 15 MPH. THESE STORMS WILL BE NEAR... MADISON BY 725 PM EDT. PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, Jun 11, 7:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
705 PM EDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 S HAHIRA 30.96N 83.37W
06/11/2008 LOWNDES GA LAW ENFORCEMENT
BARN BLOWN DOWN
0630 PM TSTM WND DMG VALDOSTA 30.85N 83.28W
06/11/2008 LOWNDES GA LAW ENFORCEMENT
TREES AND POWERLINES DOWN ALL OVER COUNTY.
&&
WATSONThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 5:58 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 47 min |
| Jun 11, 7:58 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson | 32 min |
| Jun 11, 5:40 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 50 min |
| Jun 11, 6:15 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 45 min |
| Jun 11, 6:25 PM EDT | Severe Thunderstorm Warning | TAE | Quitman | 50 min |
| Jun 11, 6:37 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 38 min |
| Jun 11, 7:38 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.